This is a vert common side effect of coumadin, other than speaking with your dr.(which I would highly recommend) Just try to be more careful it is very easy to bleed out if you get an injury and you are on coumadin. Please make sure your dr. CLEARLY understands what's going on with you.That is a serious medication you are taking, you must make sure you see a dr, ASAP Let me know how you make out
I am on Coumadin too. I am on it for life because of a blood clotting disorder I have. Your blood may be too thin right now. You should have your doctor run a blood test called PT/INR to check your levels. While you are on Coumadin you need to have those levels check frequently until they stabilize. I don't know if they told you but you need to be careful about your diet as well and some other meds can interfere with your levels too, always tell any doctor you see that you are on Coumadin so that they don't give you something that will make your levels go off track. Antibiotics are famous ones that mess with the Coumadin usually makes the levels go higher. You will tend to bruise more easilly on Coumadin anyway and you will bleed more because your blood is thinner so please be careful. I hope this information helps answer your question if not please let me know and I will try to answer it better for you if I can.
- Coumadin Information for Consumers
- Coumadin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Coumadin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Tretinoin Topical - the skin on my arms is very thin, bruises and tears easily; will Retin-A thicken
Posted 24 Aug 2009 • 1 answer
Posted 25 Aug 2010 • 2 answers
I have total knee replacement 2 weeks ago I was put on coumadin.why would I need coumadin? now I am?
Posted 7 Dec 2010 • 1 answer
Posted 13 Sep 2014 • 1 answer
Posted 17 Dec 2015 • 0 answers